# SDR DALA2023050103366

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 23,061 hours, 2,218 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3508, PANEL MISSING ON CENTER AFT LOWER OF ENGINE 2. NO INDICATION IN FLIGHT OR ON GRD. CORRECTIVE ACTION: REPLACED NBR 2 ENGINE THRUST REVERSER LATCH ACCESS DOOR ASSY. (LP 4697945)
